Volume 16, Issue 2
Nonlinear Schrödinger Equations with Variable Coefficients-existenc

Peter Y. H. Pang , Hongyan Tang & Youde Wang

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 186-188.

Published online: 2003-05

Preview Full PDF 1 452
Export citation
  • Abstract

  • Keywords

Nonlinear Schrödinger equations Variable coefficients Local existence Global existence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-186, author = {}, title = {Nonlinear Schrödinger Equations with Variable Coefficients-existenc}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {2}, pages = {186--188}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5416.html} }
Copy to clipboard
The citation has been copied to your clipboard